# SDR YENA2021070200416

- Difficulty date: June 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 61,451 hours, 22,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 959, BDL-FLL. FO'S EMERGENCY FLASHLIGHT NOT CHARGING ; REPLACED FO'S EMERGENCY FLASHLIGHT BATTERY AS REQUIRED, OPS NORMAL.
